# SDR CALA2016120201002

- Difficulty date: December 2, 2016
- Submitted: December 2, 2016
- Operation: Air carrier
- Aircraft: N33286
- Make and model: Boeing 737824
- Aircraft serial: 31600
- Aircraft time: 41,679 hours, 14,558 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB LOWER SKIN HAS A CRACK AT HSS 175.5 AND 27 INCHES AFT OF FWD SPAR.  VERIFIED BY HFEC PER NDT PART 6 51-0-00 PROCEDURE 23.  INSTALLED A REPAIR IAW SRM. 55-10-0 1
